Ohio, 2017

Flooding and Hail in Ohio, July 7, 2017

July 7, 2017 · NWS ILN · 37 events in 12 counties and zones

Showers and thunderstorms developed during the day as a cold front moved through the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$114,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Showers and thunderstorms developed during the day as a cold front moved through the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 7, 10:08 AM EST, 34 minutes earlier.

Area forecast discussion, Jul 7, 10:08 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1108 AM EDT Fri Jul 7 2017

.SYNOPSIS...
A cold front from the northwest will bring the likelihood for
showers and thunderstorms today into tonight. High pressure will
follow the front, providing dry weather for Saturday and
Sunday. Another cold front is forecast to sag south from the
Great Lakes on Monday and Tuesday, with more showers and
thunderstorms possible.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe Thunderstorm Watch 401 in effect until 5 PM EDT this
afternoon across central Ohio and Indiana.

Main update to morning package was to the PoPs as showers and
thunderstorms have already developed across northern Indiana and
are pushing southeast. Earlier this morning another complex of
showers and thunderstorms pushed east across the area and left a
outflow just southeast of Columbus (as seen on GOES R). The
showers and thunderstorms currently in Indiana will likely dive
southeast and follow the old out flow. ML Cape out ahead of the
showers and thunderstorms are around 1500 to 2500 J/kg with
around 20 to 30 kts of SFC - 3km and SFC - 6km shear. The better
shear remains further northwest near the upper level support.
Latest high res guidance has struggled catching on with the
latest trends with the HRRRX seeming to try and catch on.
Current thinking is for current complex of showers and
thunderstorms over northern Indiana to dive southeast and
weaken. More redevelopment is then forecasted on the western
edge and is forecasted to push south towards Cincinnati this
afternoon into evening.

The surface cold front will then trail behind this evening.
Secondary development along the cold front looks less likely
given the convection that looks likely to have occurred out
ahead of the front. New zones already out.

Prev Discussion->
Patchy fog has developed over ground that is moist after recent
rainfall. Have issued SPS for reduced visibilities through 9
am. Though visibilities seem to be improving a bit as drier air
works in from the west, will continue to monitor for possible
NPW.

Once fog burns off by mid morning, the chance for showers and
thunderstorms will increase with daytime heating, especially
this afternoon as a cold front approaches from the northwest.

As thunderstorms become likely by late afternoon, some storms
could reach severe limits in an environment containing moderate
instability and ample wind fields. Severe weather may be more
prevalent in northern locations where stronger winds will
further enhance storm organization.

High temperatures in the mid 80s will be around normal.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Cold front will be over the southern part of the CWA this
evening, before traveling across the Ohio River tonight.
Thunderstorms, some possibly severe, will continue early
tonight in southern counties, until daytime instability wanes,
and frontal forcing diminishes.

For Saturday, an area of high pressure is forecast to move in on
a northwest flow aloft, bringing mostly sunny and dry weather.

Cold advection will allow below normal highs in the upper 70s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Northwest flow with surface high pressure building across the region
Sunday. This high will provide dry weather with highs generally in
the lower 80s.

Southerly flow on the back side of the high will result in an
increase in moisture. Will show chance pops for thunderstorms Monday
with the best chance across the north, closer to an east-west
oriented frontal boundary. Temperatures will be a little warmer with
highs Monday from the lower 80s north to the mid 80s south.

The chance for showers and thunderstorms will increase Tuesday and
Wednesday as the front drops south across the region toward mid
week. Highs Tuesday and Wednesday will be generally in the mid 80s.
Model solutions differ on timing but show a wave pushing through the
Great Lakes Thursday and the front slipping south of the Ohio River
by the end of the week. Uncertainty increases due to model solution
spread but this front will keep the threat of showers and
thunderstorms in the forecast. Temperatures look to continue close
to normal with highs generally in the mid 80s Thursday and
Friday.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
FG/BR that formed in humid air following rainfall has begun to
decrease. Wind above calm advecting somewhat drier air from the
west is mitigating the situation.

Once lingering BR burns off by around 14z, expect VFR through
the daylight hours. However, thunderstorms are forecast to
develop ahead of a cold front, affecting TAF sites mainly late
in the afternoon and into the evening as the front travels
across TAF sites. Winds from the west will gust close to 20
knots during the afternoon.

Convection will diminish tonight as the front drops south of TAF
sites and daytime heating decreases. BR may reduce visibilities
early Saturday morning in residual low level moisture behind
the front. Expect VFR at CVG after 12z Saturday with northwest
winds.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio/Haines
NEAR TERM...Coniglio/Haines
SHORT TERM...Coniglio
LONG TERM...AR
AVIATION...Coniglio
Hazardous weather outlook, Jul 7, 10:12 AM EST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1112 AM EDT Fri Jul 7 2017

INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-081515-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
1112 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are forecast to develop this afternoon and evening.
Some of these storms may become severe, with a threat for damaging
winds and large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-081515-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
1112 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are forecast to develop this afternoon and evening.
Some of these storms may become severe, with a threat for damaging
winds and large hail.

Some storms also have the potential for heavy rain. Flash flooding
will be possible in some of the heavier storms or where training
occurs.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jul 7, 6:32 AM EST, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
732 AM EDT FRI JUL 7 2017

OHZ026-071200-
Hardin OH-
732 AM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY UNTIL 800 AM
EDT...

At 732 AM EDT, radar indicated a strong thunderstorm near Ada, moving
southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Kenton, Ada, Dunkirk, Alger, Blanchard, Mount Victory, Mcguffey,
Ridgeway, Dola, Grant, Silver Creek, Huntersville, Pfeiffer, Walton,
Hepburn and Mentzer.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4065 8342 4054 8342 4051 8355 4052 8361
      4070 8388 4073 8388 4082 8375 4082 8370
TIME...MOT...LOC 1132Z 314DEG 31KT 4072 8375
Special weather statement, Jul 7, 10:28 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1128 AM EDT FRI JUL 7 2017

OHZ034-035-071600-
Auglaize OH-Mercer OH-
1128 AM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND MERCER
COUNTIES UNTIL NOON EDT...

At 1127 AM EDT, radar indicated a strong thunderstorm over Rockford,
moving southeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, Rockford, New Knoxville,
Moulton, Mendon, Chickasaw, Montezuma, Tama, Maria Stein, Neptune.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4069 8445 4068 8441 4053 8424
      4048 8431 4048 8434 4046 8434 4035 8448
      4036 8450 4066 8480 4073 8480
TIME...MOT...LOC 1527Z 312DEG 39KT 4071 8469

Sites
Special weather statement, Jul 7, 10:32 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1132 AM EDT FRI JUL 7 2017

OHZ026-071600-
Hardin OH-
1132 AM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY UNTIL NOON EDT...

At 1131 AM EDT, radar indicated a strong thunderstorm near Ada,
moving southeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Pea size hail...

Locations impacted include...
Kenton, Ada, Dunkirk, Alger, Blanchard, Mcguffey, Dola, Grant, Silver
Creek, Jumbo, Huntersville, Walton, Mentzer and State Route 195 at
State Route 235.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4075 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4052 8365 4052 8368 4063 8388
      4082 8388 4082 8374
TIME...MOT...LOC 1531Z 308DEG 26KT 4075 8389

Sites

The radar

The Cincinnati radar (KILN), 150 km away, was scanning. The volume nearest the first event began at 15:40 UTC.

Open the radar archive at this moment

Event by event

28 thunderstorm wind, 7 hail, 2 flood. Local standard time, as filed.

Hail, Hardin

When
July 7, 10:42 AM EST to 10:44 AM EST
Where
Hardin County, Ada
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.770, -83.820

Thunderstorm Wind, Delaware

When
July 7, 12:24 PM EST to 12:26 PM EST
Where
Delaware County, Norton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
40.430, -83.070

A few trees were downed.

Thunderstorm Wind, Delaware

When
July 7, 12:38 PM EST to 12:40 PM EST
Where
Delaware County, 0.53 mi E of Berkshire
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
40.270, -82.910

A few trees were downed.

Thunderstorm Wind, Delaware

When
July 7, 12:41 PM EST to 12:48 PM EST
Where
Delaware County, 1.26 mi ENE of Sunbury
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
40.240, -82.830

Numerous trees were downed across eastern portions of Delaware County.

Thunderstorm Wind, Licking

When
July 7, 12:50 PM EST to 12:55 PM EST
Where
Licking County, 0.17 mi S of Granville
Measured
70 kt (81 mph) estimated gust
Property damage
$40,000
Reported by
Trained Spotter
Coordinates
40.068, -82.520

Numerous trees were downed in the Granville area. A few barns were also damaged and/or destroyed and a home just south of town was damaged.

Thunderstorm Wind, Licking

When
July 7, 12:58 PM EST to 1:02 PM EST
Where
Licking County, 1.55 mi WSW of Newark
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
40.058, -82.425

A few trees were downed in the Newark and Heath areas.

Thunderstorm Wind, Franklin

When
July 7, 1:02 PM EST to 1:04 PM EST
Where
Franklin County, 0.92 mi SE of Valley View
Measured
45 kt (52 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.940, -83.069

A large tree fell onto wires at the intersection of Ogden Avenue and Mound Street.

Thunderstorm Wind, Licking

When
July 7, 1:10 PM EST to 1:12 PM EST
Where
Licking County, 1.38 mi N of Columbia Center
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
40.020, -82.700

A few trees were downed.

Thunderstorm Wind, Fairfield

When
July 7, 1:12 PM EST to 1:15 PM EST
Where
Fairfield County, Millersport
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.900, -82.530

A few trees and power lines were downed in and around the Millersport area.

Thunderstorm Wind, Franklin

When
July 7, 1:15 PM EST to 1:16 PM EST
Where
Franklin County, 0.69 mi S of (Lck)rckenbckr Arpt
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
39.810, -82.930

Hail, Fairfield

When
July 7, 1:30 PM EST to 1:32 PM EST
Where
Fairfield County, Sugar Grove
Measured
1 in hail
Reported by
Public
Coordinates
39.630, -82.550

Thunderstorm Wind, Hocking

When
July 7, 1:30 PM EST to 1:32 PM EST
Where
Hocking County, 0.44 mi E of Rockbridge
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.581, -82.522

A few trees were downed.

Hail, Hocking

When
July 7, 1:38 PM EST to 1:40 PM EST
Where
Hocking County, 3.5 mi N of Enterprise
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.620, -82.470

Thunderstorm Wind, Hocking

When
July 7, 2:00 PM EST to 2:02 PM EST
Where
Hocking County, 0.92 mi NE of Logan
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.540, -82.409

Several trees were downed.

Thunderstorm Wind, Preble

When
July 7, 4:26 PM EST to 4:28 PM EST
Where
Preble County, 0.69 mi N of West Elkton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
39.590, -84.550

A few trees were downed.

Thunderstorm Wind, Preble

When
July 7, 4:30 PM EST to 4:32 PM EST
Where
Preble County, 0.53 mi E of College Corner
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
39.570, -84.810

Several trees were downed.

Flood, Preble

When
July 7, 4:30 PM EST to 5:00 PM EST
Where
Preble County, 0.62 mi SW of Camden to 0.49 mi E of Camden
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
39.625, -84.659

High water was reported on State Route 725.

Thunderstorm Wind, Butler

When
July 7, 4:35 PM EST to 4:37 PM EST
Where
Butler County, 1.73 mi W of Oxford
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
39.522, -84.762

Numerous trees and power poles were downed along College Corner Pike.

Hail, Butler

When
July 7, 4:58 PM EST to 5:00 PM EST
Where
Butler County, 0.53 mi W of Hamilton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.400, -84.560

Hail, Butler

When
July 7, 5:05 PM EST to 5:07 PM EST
Where
Butler County, 0.87 mi NE of Port Union
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.340, -84.440

Thunderstorm Wind, Hamilton

When
July 7, 5:05 PM EST to 5:07 PM EST
Where
Hamilton County, 1.27 mi ESE of New Baltimore
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
39.260, -84.630

Several trees were downed.

Hail, Butler

When
July 7, 5:10 PM EST to 5:12 PM EST
Where
Butler County, West Chester
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
39.330, -84.400

Hail, Hamilton

When
July 7, 5:13 PM EST to 5:15 PM EST
Where
Hamilton County, Cin Blue Ash Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.250, -84.380

Thunderstorm Wind, Butler

When
July 7, 5:15 PM EST to 5:17 PM EST
Where
Butler County, 1.07 mi E of West Chester
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
39.330, -84.380

Several trees were downed east of Interstate 75 near West Chester.

Thunderstorm Wind, Hamilton

When
July 7, 5:18 PM EST to 5:20 PM EST
Where
Hamilton County, 2.25 mi ESE of Cincinnati
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
NWS Employee
Coordinates
39.110, -84.510

A tree was downed between Sycamore and Main Streets.

Thunderstorm Wind, Hamilton

When
July 7, 5:23 PM EST to 5:24 PM EST
Where
Hamilton County, 0.87 mi SE of Madisonville
Measured
50 kt (58 mph) measured gust
Reported by
Amateur Radio
Coordinates
39.160, -84.390

Thunderstorm Wind, Brown

When
July 7, 5:24 PM EST to 5:26 PM EST
Where
Brown County, 0.87 mi NW of Fayetteville
Measured
65 kt (75 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
39.190, -83.930

Numerous trees were damaged, a few trees were uprooted, and some trees were snapped in Fayetteville. In addition, roofing material was ripped off of a building and siding was torn off of another building.

Thunderstorm Wind, Brown

When
July 7, 5:50 PM EST to 5:52 PM EST
Where
Brown County, 1.28 mi ESE of Macon
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
38.960, -83.700

A few trees were downed near State Route 32 and Schweighart Road.

Thunderstorm Wind, Pike

When
July 7, 6:05 PM EST to 6:07 PM EST
Where
Pike County, 0.94 mi W of Morgantown
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
39.132, -83.217

A few trees and power lines were downed along Auerville Road.

Thunderstorm Wind, Pike

When
July 7, 6:15 PM EST to 6:17 PM EST
Where
Pike County, 1.27 mi NNW of Piketon
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.086, -83.031

A large tree was downed across State Route 104 between Jasper and Lake White.

Thunderstorm Wind, Pike

When
July 7, 6:25 PM EST to 6:27 PM EST
Where
Pike County, 0.13 mi WNW of Wakefield
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.970, -83.022

A tree was downed along U.S. Route 23.

Thunderstorm Wind, Pike

When
July 7, 6:25 PM EST to 6:27 PM EST
Where
Pike County, 0.69 mi N of Sargents
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
39.010, -83.020

A tree fell onto a power line.

Thunderstorm Wind, Pike

When
July 7, 6:33 PM EST to 6:35 PM EST
Where
Pike County, 2.35 mi S of Germany
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
38.966, -82.897

A tree fell onto a power line near the intersection of Germany Road and Owl Creek Road.

Thunderstorm Wind, Scioto

When
July 7, 6:43 PM EST to 6:45 PM EST
Where
Scioto County, 0.97 mi SSW of Sugar Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
38.707, -83.077

A large tree fell onto U.S. Route 52 near Stoney Run Road.

Thunderstorm Wind, Scioto

When
July 7, 6:43 PM EST to 6:45 PM EST
Where
Scioto County, 0.81 mi NW of Minford
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
38.860, -82.859

A large tree fell onto State Route 335.

Thunderstorm Wind, Scioto

When
July 7, 6:44 PM EST to 6:46 PM EST
Where
Scioto County, 0.61 mi NNW of Rubyville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
38.828, -82.925

A large tree was downed onto State Route 139.

Flood, Scioto

When
July 7, 7:00 PM EST to 7:30 PM EST
Where
Scioto County, 0.66 mi W of Portsmouth to 1.08 mi NW of Portsmouth
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.731, -82.992

Water was up to the bumpers of cars in parts of the business district.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2017Every state in 2017This day in weather historyWarnings in Ohio, July 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 699217, 699340, 699341, 699342, 699343, 699344, 699345, 699346, 699347, 699348, 699349, 699352, 699351, 699391, 699353, 699354, 699355, 699356, 699357, 699358, 699359, 699362, 699360, 699361, 699363, 699364, 699365, 699366, 699367, 699368, 699369, 699370, 699371, 699372, 699385, 699373, 699374.